# SDR P5CA2021012900032

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,834 hours, 21,967 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "RT ENGINE FIRE L1" AFTER ROTATION GOES AWAY AT THE TOP OF DESCENT.  HAPPENED LAST TWO FLIGHT LEGS.  DUE TO HISTORY AND PREV ACTIONS/TS TAKEN. RESET FIRE DETECT.  CARD M689.  NO PRESENT LEG FAULT, IAW AMM 26-11-00.
